# SDR DHL9872062D

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RMLG STRUT DOOR CRACKED ANGLE O/B OF DOOR GUIDE ROLLERS, FWD LOWER SURFACE.  REPLACED CRACKED Z ANGLE PER SRM 51-30-2, 4 BY 15,  N/R 7547.
